# SDR DALA2015072304588

- Difficulty date: July 22, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LONGERON 6L BS 693.  THE LONGERON WAS REPAIRED IAW ER/A 536506-14 REV. ORIGINAL.
